# SDR REXA2019081491229

- Difficulty date: July 9, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Damaged
- Location: Bs 365-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK,  LBL 9,  BETWEEN BS 365 TO 400 WAS CORRODED AND GOUGED AT MULTIPLE LOCATIONS.  REMOVED & REPLACED THE SEAT TRACK IAW AMM 53-01-11-400-802.
